# SDR UALA2010083003213

- Difficulty date: August 30, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N558UA
- Make and model: Boeing 757222
- Aircraft serial: 26654
- Aircraft time: 59,990 hours, 22,140 cycles
- Engine: Pwa PW2040
- System (JASC): 4997 · APU System Wiring
- Part: Relay
- Part number: A703CD
- Condition: Burned
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO APU WILL NOT START ISSUES AND PLANNED APU REPLACEMENT ON 20AUG10 IN SFO.  PRECAUTIONARY, REPLACE APU CRANK CONTACTOR RELAY.  FOUND WIRE HARNESS FROM FIRE WALL TO STARTER BURNED.  ALSO FOUND DAMAGE TO HARD LINES ON APU, AND STARTER BURNED.  OPERATIONS AND LEAK CHECK GOOD.
